# SDR AALA202003209018

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 11,925 hours, 4,459 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164906627
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 11,925 hours, 4,459 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SMALL VIBRATION IN FORWARD GALLEY THEN HAD A ELECTRICAL SMELL IN CABIN FOLLOWED BY THE  VENTILATION BLOWER TRIPPING OFF SWITCHED TO BLOWER OVERRIDE. REMOVED AND REPLACED EXTRACT AND BLOWER FAN IAW IAW AMM 21-26-51.
